An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)429-436
Number of pages8
JournalNonlinear Analysis
Volume11
Issue number3
DOIs
Publication statusPublished - 1987 Jan 1

Fingerprint

Hamilton-Jacobi-Bellman Equation
Viscosity Solutions
Asymptotic Formula

Keywords

  • Asymptotic formula
  • Hamilton-Jacobi-Bellman equation
  • viscosity solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations. / Koike, Shigeaki.

In: Nonlinear Analysis, Vol. 11, No. 3, 01.01.1987, p. 429-436.

Research output: Contribution to journalArticle

@article{8b5b5394a05e422aac4ba884ae5ccdf9,
title = "An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations",
keywords = "Asymptotic formula, Hamilton-Jacobi-Bellman equation, viscosity solution",
author = "Shigeaki Koike",
year = "1987",
month = "1",
day = "1",
doi = "10.1016/0362-546X(87)90056-3",
language = "English",
volume = "11",
pages = "429--436",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations

AU - Koike, Shigeaki

PY - 1987/1/1

Y1 - 1987/1/1

KW - Asymptotic formula

KW - Hamilton-Jacobi-Bellman equation

KW - viscosity solution

UR - http://www.scopus.com/inward/record.url?scp=45949124391&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45949124391&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(87)90056-3

DO - 10.1016/0362-546X(87)90056-3

M3 - Article

VL - 11

SP - 429

EP - 436

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 3

ER -